MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
Boston scientific received information that the communicator was smoking and was replaced.A boston scientific company representative advised that a return label will be sent for the communicator.The communicator is out of service.No adverse patient effects were reported.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key6629783
Report Number2124215-2017-07274
Device Sequence Number16367024
Product Code OSR
UDI-Device Identifier00802526577307
UDI-Public(01)00802526577307
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (IS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1